# SDR CALA2025041403791

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,434 hours, 28,421 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LGT IN FLIGHT FLAPS UP. LE 1 SHOWS EXENDED WITH FLAPS UP. PERFORMED BITE TEST FOR FLAP AND SLAT BOX REF AMM 27-51 TASK801. AND FOUND FAULT. ADD PIC INSTALLED R-Y-B SPLICES FOR SENSOR S169.  REF WDM 27-81-11-901. FOUND SENSOR S169 FAULTY WHILE TROUBLESHOOTING PER F.I.M 27-88 TASK 806. REMOVED AND REPLACED SENSOR REF A.M.M 27-88-11-400-802. OPS CHECK GOOD
